# SDR SWAA2018082724578

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 71,612 hours, 43,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101733
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIDEWALL LIGHT INOP.  RELAMPED LIGHT PER AMM.
